# SDR DALA2022111507373

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SIDE PLATE-CHANNEL AT RBL21 BTW STA 500A TO 500L FWD CARGO COMPARTMENT. SIDE PLATE-CHANNEL AT RBL21 BTW STA 500A TO 500L FWD CARGO COMPARTMENT WAS REPAIRED PER ER SRM 53-00-53-2R REPAIR 6.
